Free Access
Issue
ESAIM: COCV
Volume 4, 1999
Page(s) 667 - 686
DOI https://doi.org/10.1051/cocv:1999126
Published online 15 August 2002
  1. T. Aubin, Problèmes isopérimétriques et espaces de Sobolev. J. Differential Geom. 11 (1976) 573-598. [Google Scholar]
  2. T. Aubin, Nonlinear Analysis on manifolds-Monge-Ampère Equations. Grundlehern der Mathematischen Wissenschaften (1982) 252. [Google Scholar]
  3. A. Bahri and J.M. Coron, On a non linear elliptic equation involving the critical Sobolev exponent: The effet of the topology of the domain. Comm. Pure Appl. Math. 41 (1988) 253-294. [CrossRef] [MathSciNet] [Google Scholar]
  4. Bobkov and Ch. Houdré, Some connections between isoperimetric and Sobolev type Inequalities. Mem. Amer. Math. Soc. 616 (1997). [Google Scholar]
  5. F. Demengel, Some compactness result for some spaces of functions with bounded derivatives. Arch. Rational Mech. Anal. 105 (1989) 123-161. [CrossRef] [MathSciNet] [Google Scholar]
  6. F. Demengel and E. Hebey, On some nonlinear equations involving the p-Laplacian with critical Sobolev growth. I. Adv. Partial Differential Equations 3 (1998) 533-574. [Google Scholar]
  7. I. Ekeland and R. Temam, Convex Analysis and variational problems. North-Holland (1976). [Google Scholar]
  8. E. Giusti, Minimal surfaces and functions of bounded variation, notes de cours rédigés par G.H. Williams. Department of Mathematics Australian National University, Canberra (1977), et Birkhaüser (1984). [Google Scholar]
  9. E. Hebey, La méthode d'isométrie concentration dans le cas d'un problème non linéaire sur les variétés compactes à bord avec exposant critique de Sobolev. Bull. Sci. Math. 116 (1992) 35-51. [MathSciNet] [Google Scholar]
  10. E. Hebey and M. Vaugon, Existence and multiplicity of nodal solutions for nonlinear elliptic equations with critical Sobolev Growth. J. Funct. Anal. 119 (1994) 298-318. [CrossRef] [MathSciNet] [Google Scholar]
  11. P.L. Lions, La méthode de compacité concentration, I et II. Revista Ibero Americana 1 (1985) 145. [Google Scholar]
  12. R.V. Kohn and R. Temam, Dual spaces of stress and strains with applications to Hencky plasticity. Appl. Math. Optim. 10 (1983) 1-35. [CrossRef] [MathSciNet] [Google Scholar]
  13. B. Nazaret, Stability results for some nonlinear elliptic equations involving the p-Laplacian with critical Sobolev growth, COCV, accepted Version française : Prepublication de l'Université de Cergy-Pontoise N 5/98, Avril 1998. [Google Scholar]
  14. Talenti, Best constants in Sobolev inequality. Ann. Mat. Pura Appl. (4) 110 (1976) 353-372. [CrossRef] [MathSciNet] [Google Scholar]
  15. G. Strang and R. Temam, Functions with bounded variations. Arch. Rational Mech. Anal. (1980) 493-527. [Google Scholar]
  16. P. Suquet, Sur les équations de la plasticité. Ann. Fac. Sci. Toulouse Math. (6) 1 (1979) 77-87. [Google Scholar]
  17. Ziemmer, Weakly Differentiable functions. Springer Verlag, Lectures Notes in Math. 120 (1989). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.